How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MasterDoc Your Own Question
MasterDoc
MasterDoc, Doctor
Category: Medical
Satisfied Customers: 1611
Experience:  20 years of experience as an Emergency Physician; board certified in Emergency Medicine
3119816
Type Your Medical Question Here...
MasterDoc is online now
A new question is answered every 9 seconds

kidney damange..scan shows kidneys are fine,but he`s anemia

This answer was rated:

My husband is a diabetic,he was dignosed with kidney damange from glyburide-metformin.ct-scan shows kidneys are fine,but he`s anemia and they want to start procrit injection, and I`am afraid of the injection.
Could you tell me what in particular makes you fearful of the procrit injection?
Customer: replied 7 years ago.
he has had by pass surgery and some breathing problems ,he `s also anover the road driver and alone all the time. I have read the infomation on procrit and it frighten me.
I agree that procrit is a potent drug. However, it is not particularly worse than many other drugs. Tylenol can cause liver failure; I have seen patients die from it. Motrin can cause intestinal bleeding; I have seen people die from that. You husband must be significantly anemic. Severe anemia causes the heart to work harder; this can weaken his heart and give him a heart attack over time (among many other problems). Do not let a list of POSSIBLE side effects off the internet deter you from having your husband take needed medication.
Please click ACCEPT.
Feel free to ask a follow-up question.
And a BONUS is always appreciated.
MasterDoc and 2 other Medical Specialists are ready to help you